# SDR GAIA00489

- Difficulty date: August 1, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 182493
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2038 - MHR-SEA - ON FINAL APPROACH TO SEA, EXPERIENCED SPLIT FLAP INDICATION WITH THE INBOARD FLAP INDICATOR.  AFTER LANDING WHEN FLAPS WERE RETRACTED THE INBOARD FLAP INDICATOR SHOWED L AND R NEEDLES SPLIT ABOVE AND BELOW 0 DEGREES.  AIRCRAFT MADE AN UNEVENTFUL LANDING INTO SEA.  REMOVED AND REPLACED INBOARD FLAP POSITION FLAP INDICATOR.  RAN FLAPS UP AND DOWN SEVERAL TIMES, BUT COULD NOT DUPLICATE FLAP SPLIT ON INBOARD FLAPS.  INBOARD FLAP SYSTEM OPERATINALLY CHECK GOOD AT THIS TIME.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
